# SDR QXEA2019021100068

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,809 hours, 29,965 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 115221800167
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,742 hours, 24,206 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AC GEN ILLUMINATED. REMOVED FROM SERVICE. C/W FIM TASK 24-20-00-810-801. NO FAULTS FOUND. R&R NR 1 AC GEN IAW MTC 6242101. AC GEN OPS CHECK GOOD. RETURNED TO SERVICE.
